| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Customer reported via phone call that there was crack on the insulin pump¿s screen and it was really difficult to read.Customer's blood glucose level was unknown.Customer also stated that the battery cap was stripped.The device will not be returned for analysis.